[Event] 2015 ASIAN NO NUKES Conference on Environment, Justice & Peace January 10, 2015 -Nuclear Free Pilipinas
2015 ASIAN NO NUKES Conference on Environment, Justice & Peace January 10, 2015 Saturday at STI College of Caloocan City, Philippines
Vote for this event for the 5th HR Pinduteros’ Choice Awards…
Warm greetings of peace!
On January 10, 2015, Saturday (9:00am to 5:00pm), we are holding the 2015 Asian No Nukes Conference on Environment, Justice, and Peace at STI College Caloocan City, Philippines. This conference aims to take up nuclear issues related to Environment, Justice and Peace (such as global capitalism, prevention of wars and man-made disasters, advocating justice to victims of nuclear bombings, testing and research, nuclear weapons abolition, updates from Fukushima and other areas impacted by the presence of nuclear power facilities in their communities). It also aims to present the peoples initiatives and movements focused on the issues mentioned above. We expect the participation of at least 300 participants coming from different sectors (students, teachers, parents, activists, workers, urban poor and interest groups, leaders from socio-civic and church organizations) in the Philippines and Japan.
In this regard, we would like to extend invitation for you and your network/members/friends to participate in the conference.
Organizers of the conference are: Abakadang Kayumanggi Development Foundation (AKCDF), MAPALAD KA (Mamamayan ng Pamayanan Laban sa Digmaan, Karahasan, at Kahirapan), Nuclear-Free Pilipinas, Rotary Club of Malabon Highlands, STI College of Caloocan City, STI College Caloocan Student Council and AKAY Japan.
Enclosed is the programme for January 10 conference. We look forward to your positive response to our invitation and your support for the success of this conference.
Thank you and we look forward to hearing from you soon,
On behalf of the organizers,
Abakadang Kayumanggi Development Foundation
Nuclear Free Pilipinas
P R O G R AM M E
08:00- 09:00 Registration of participants; exhibits on Hiroshima, Nagasaki, Fukushima, etc.
09:00- 09:30 Film Showing Recap of 2012 to 2014 No Nukes conferences; Welcome Address by STI College of Caloocan City; Invocation (IPP Ian de Felipe/Rotary Club of Malabon Highlands) and Lupang Hinirang; Opening Remarks – AKAY Japan, Rotary Pres. Renato Alariao; NFP (on behalf of other organizers)
09:30-10:00 Keynote Address: Prof. Roland Simbulan, University of the Philippines Manila
10:00-10:15 Q and A
10:15-10:30 Snack Break
10:30- 12:05 Panel Presentors
10:30-11:00 “No to Nuclear Power Plant Movement in Fukui Prefecture and International Solidarity” Dr. Fujio Yamamoto, Fukui University, Japan)
11:00-11:15 Nuclear Free Bataan Movement by Fr. Fernando Loreto – 15 minutes
11:15- 11:35 NoNukes Campaign in Asia: Ms. Yoko Unoda/NoNukes Asia Forum Japan – 20min
11:35- 12:05 Carmencita Karagdag, Peace For Life
12:05- 01:00 Lunch
01:00-01:05 Skit from Youth group of ZOTO (5 minutes)
01:05- 01:25 Report from Fukushima: Dr. Fumihiro Mori (Japan) – 20 min. including translation
01:25- 01:40 Children’s Situation: Ayaka Hagiwara (Japan) – 15 minutes including translation
01:40- 02:00 Plaintiff Compensation Class Action Suit Ms. Hagiwara Yukimi (Japan) – 20 minutes
02:00- 02:10 Music Video – 2015 Japan Peace March International Youth Relay & 2015 World Conference Against A & H Bombs for the 70th Commemoration of Bombings of Hiroshima and Nagasaki (MTV/Malaya Fabros)
02:10- 02:30 Towards a Renewable Energy Future for the Phils:. Eng.Roberto Verzola
02:30- 03:00 “Nuclear Power and Climate Justice” Commissioner Naderev Sano, Climate Change Commission
03:00-03:10 *Music Video on 2014 Climate Walk Manila to Tacloban (by DAKILA)
03:10-03:20 Solidarity Messages
03:20-03:25 Message from R.I. District 3800 DG Marilou Co
03:25-03:45 Message/s from Legislator/s and/local govt. official/s
03:45-04:00 Manila Declaration and Symbolic signing
4:00-4:05 SUMMING UP (Video Presentation)
4:00-4:05 Closing Remarks: Mapalad Ka/AKCDF
4:05-5:00: “No to Nukes” Fellowship and Cultural Presentations (with Afternoon snacks)